×

Comparison between Adomian’s method and He’s homotopy perturbation method. (English) Zbl 1155.65344

Summary: In this paper, it is revealed that modified form of He’s homotopy perturbation method corresponds to Adomian’s decomposition method for certain nonlinear problems.

MSC:

65J15 Numerical solutions to equations with nonlinear operators
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] He, J.H., Homotopy perturbation technique, Computer methods in applied mechanics and engineering, 178, 3-4, 257-262, (1999) · Zbl 0956.70017
[2] He, J.H., A coupling method of a homotopy technique and a perturbation technique for non-linear problems, International journal of non-linear mechanics, 35, 1, 37-43, (2000) · Zbl 1068.74618
[3] He, J.H., Homotopy perturbation method: A new nonlinear analytical technique, Applied mathematics and computation, 135, 1, 73-79, (2003) · Zbl 1030.34013
[4] He, J.H., New interpretation of homotopy perturbation method, International journal of modern physics B, 20, 18, 2561-2568, (2006)
[5] He, J.H., Homotopy perturbation method for solving boundary value problems, Physics letters A, 350, 1-2, 87-88, (2006) · Zbl 1195.65207
[6] J.H. He, Non-Perturbative Methods for Strongly Nonlinear Problems, dissertation. de-verlag im Internet GmbH, Berlin, 2006
[7] Öziş, T.; Yıldırım, A., A note on he’s homotopy perturbation method for van der Pol oscillator with very strong nonlinearity, Chaos solitons & fractals, 37, 989-991, (2007)
[8] Öziş, T.; Yıldırım, A., Traveling wave solution of Korteweg-de Vries equation using he’s homotopy perturbation method, International journal of nonlinear sciences and numerical simulation, 8, 2, 239-242, (2007)
[9] Öziş, T.; Yıldırım, A., A comparative study of he’s homotopy perturbation method for determining frequency – amplitude relation of a non-linear oscillator with discontinuities, International journal of nonlinear sciences and numerical simulation, 8, 2, 243-248, (2007)
[10] Yıldırım, A.; Öziş, T., Solutions of singular IVPs of Lane-Emden type by homotopy perturbation method, Physics letters A, 369, 70-76, (2007) · Zbl 1209.65120
[11] Dehghan, M.; Shakeri, F., Solution of an integro-differential equation arising in oscillating magnetic fields using he’s homotopy perturbation method, Progress in electromagmentics research, PIER, 78, 361-376, (2008)
[12] Shakeri, F.; Dehghan, M., Inverse problem of diffusion equation by he’s homotopy perturbation method, Physica scripta, 75, 551-556, (2007) · Zbl 1110.35354
[13] Dehghan, M.; Shakeri, F., Solution of a partial differential equation subject to temperature overspecification by he’s homotopy perturbation method, Physica scripta, 75, 778-787, (2007) · Zbl 1117.35326
[14] Shakeri, F.; Dehghan, M., Solution of delay differential equations via a homotopy perturbation method, Mathematical and computer modelling, (2007)
[15] Adomian, G., A review of the decomposition method and some recent results for nonlinear equation, Mathematical and computer modelling, 13, 7, 17-43, (1992) · Zbl 0713.65051
[16] Adomian, G., A review of the decomposition method in applied mathematics, Journal of mathematical analysis and application, 135, 501-544, (1988) · Zbl 0671.34053
[17] Adomian, G., Solving frontier problems of physics: the decomposition method, (1994), Kluwer Dordrecht · Zbl 0802.65122
[18] Wazwaz, A.-M., A reliable modification of adomian’s decomposition method, Applied mathematics and computation, 92, 1-7, (1998)
[19] Wazwaz, A.-M., A comparison between Adomian decomposition method and Taylor series method in the series solution, Applied mathematics and computation, 79, 37-44, (1998) · Zbl 0943.65084
[20] Wazwaz, A.-M., Adomian decomposition method for a reliable treatment of the bratu-type equations, Applied mathematics and computation, 166, 652-663, (2005) · Zbl 1073.65068
[21] Wazwaz, A.-M., Partial differential equations: methods and applications, (2002), Balkema Publishers The Netherlands
[22] Wazwaz, A.-M., A new algorithm for calculating Adomian polynomials for nonlinear operators, Applied mathematics and computation, 111, 53-69, (2000) · Zbl 1023.65108
[23] Deeba, E.; Khuri, S.A.; Xie, S., An algorithm for solving boundary value problems, Journal of computational physics, 159, 125-138, (2000) · Zbl 0959.65091
[24] Biazar, J.; Babolian, E.; Kember, G.; Nouri, A.; Islam, R., An alternative algorithm for computing Adomian polynomials in special cases, Applied mathematics and computation, 138, 523-529, (2003) · Zbl 1027.65076
[25] Babolian, E.; Javadi, Sh., New method for calculating Adomian polynomials, Applied mathematics and computation, 153, 253-259, (2004) · Zbl 1055.65068
[26] Zhu, Y.; Chang, Q.; Wu, S., A new algorithm for calculating Adomian polynomials, Applied mathematics and computation, 169, 402-416, (2005) · Zbl 1087.65528
[27] Pourdarvish, A., A reliable symbolic implementation of algorithm for calculating Adomian polynomials, Applied mathematics and computation, 172, 545-550, (2006) · Zbl 1088.65021
[28] Ghorbani, A.; Saber-Nadjafi, J., He’s homotopy perturbation method for calculating Adomian polynomials, International journal of nonlinear sciences and numerical simulation, 8, 2, 229-232, (2007) · Zbl 1401.65056
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.